Should I Get On finasteride Or Not? Question Of My Life..

astros148

Established Member
Reaction score
3
Ive made this thread once before, but got no real response so i thought ill ask again. Im a 20 yr old male , my dad had a good set of hair late in his years, and in march/april i had a good set of healthy hair but since then my hair has been thinning and i went through a rough shed in july-ish and dont know what to do.

I went to a Derm and he said that im going through a seasonal shed and not to worry about it so much...

Okay the first pic is a picture of me in april. Just four months ago i had a thick thick set of hair is quite funny and weird.

last three pics are updated pics. Also My Sides have been thinning a little.


Right now im on:

Nizoral
Saw Palmeto (320g)
Multi vitamin
Biotin
 

Attachments

  • 1234145315584.jpg
    1234145315584.jpg
    323.1 KB · Views: 128
  • 2009-09-01 16.31.13(2).jpg
    2009-09-01 16.31.13(2).jpg
    381.5 KB · Views: 131

Jack

Member
Reaction score
1
Hard to tell from these pics - different angle/lightning/hairstyle plus you can't see the central swirl in the before pic.
The top/crown usually thins very slowly over time and not so much in only a few months (april-september). How's the hairline ?
Personally I think it could be early thinning at best , and I would try out finasteride just incase it makes a difference (unless the derm did a real minitaruzation / density test and not just look at you , his opinion is just another opinion.)
 

astros148

Established Member
Reaction score
3
Jack said:
Hard to tell from these pics - different angle/lightning/hairstyle plus you can't see the central swirl in the before pic.
The top/crown usually thins very slowly over time and not so much in only a few months (april-september). How's the hairline ?
Personally I think it could be early thinning at best , and I would try out finasteride just incase it makes a difference (unless the derm did a real minitaruzation / density test and not just look at you , his opinion is just another opinion.)

My hairline is pretty solid, always has been good. the derm didnt do any type of tests, just gave me his professional opinion

should i take more pics?
 

monitoradiation

Established Member
Reaction score
4
Your part does look slightly sparse, but you would know your hair best - has it always been like that?

More pictures certainly would help.
 

astros148

Established Member
Reaction score
3
I dont remember it being that thin on the top, i mean looking at my april pic i just dont understand whats happening.... it was a pretty bad shed in july/august, and this cant be normal im thinking. i just dont know what to do...
 

Attachments

  • 2009-09-13 15.49.08.jpg
    2009-09-13 15.49.08.jpg
    321.3 KB · Views: 126

Moony

Member
Reaction score
0
TBH pictures 1 and 4 make me question it, the rest look fine. But those 2 look about the exact same as when I first started noticing my hair loss. I waited on it and denied that it was what I thought it was for a long time, but it slowly got worse. If I would've acted sooner I'd probably be better off right now. The crown just slowly got thinner from that initial questionable spot, then my right temple slowly started receding followed by my left later on, and that's about where I caught it.

It's up to you to decide if that feels like the right thing to do. It's been going fine for me the past few months, no sides or anything. You could wait on it and see if it changes any more then jump on it if you want to be sure. If I could go back in time to when I first noticed that, I would definitely get on finasteride, but of course I'm biased now and know how it turns out, you don't.

I can't definitely tell you whether to get on it or not judging from those pics, just sharing my experience. Up to you though. Maybe get more pics exposing that crown spot and your temples.
 

astros148

Established Member
Reaction score
3
Moony said:
TBH pictures 1 and 4 make me question it, the rest look fine. But those 2 look about the exact same as when I first started noticing my hair loss. I waited on it and denied that it was what I thought it was for a long time, but it slowly got worse. If I would've acted sooner I'd probably be better off right now. The crown just slowly got thinner from that initial questionable spot, then my right temple slowly started receding followed by my left later on, and that's about where I caught it.

It's up to you to decide if that feels like the right thing to do. It's been going fine for me the past few months, no sides or anything. You could wait on it and see if it changes any more then jump on it if you want to be sure. If I could go back in time to when I first noticed that, I would definitely get on finasteride, but of course I'm biased now and know how it turns out, you don't.

I can't definitely tell you whether to get on it or not judging from those pics, just sharing my experience. Up to you though. Maybe get more pics exposing that crown spot and your temples.

thanks i shall get my sisters digital cam and take more pics. My hairline has never been an issue so thats one good thing.

Im just not sure if this is something seasonal or not.

Do you have any pics? And how is it turning out for you?
 

Jack82

Established Member
Reaction score
5
maybe there in another health issue? Get your hormones/thyroid tested if you want to be sure, before starting male pattern baldness meds...
 

Tyler_Durden

Established Member
Reaction score
14
Definitely thinning back there unfortunately. I wouldn't waste any time personally, but that is just me.
 

astros148

Established Member
Reaction score
3
Tyler_Durden said:
Definitely thinning back there unfortunately. I wouldn't waste any time personally, but that is just me.
how do you think ill react? should i wait till the winter or hop on it now?
 

Fanjeera

Senior Member
Reaction score
203
If it's a question of life and death for you, start taking it, but if you can still somehow manage with a bald head, DO NOT touch the poison -- you just can't live a healthy life anymore with all the side effects.
 

astros148

Established Member
Reaction score
3
Fanjeera said:
If it's a question of life and death for you, start taking it, but if you can still somehow manage with a bald head, DO NOT touch the poison -- you just can't live a healthy life anymore with all the side effects.
huh ? what ?
 

BodyDysmorphic

Senior Member
Reaction score
2
in some pics it's looks like your thinning in the back

i would go on finasteride
if you have male pattern baldness in your family
 

astros148

Established Member
Reaction score
3
BodyDysmorphic said:
in some pics it's looks like your thinning in the back

i would go on finasteride
if you have male pattern baldness in your family
dad didnt have finasteride, neither did my grandpa on my dads side, but my uncle is bald so fuk lol
 

Tyler_Durden

Established Member
Reaction score
14
astros148 said:
Tyler_Durden said:
Definitely thinning back there unfortunately. I wouldn't waste any time personally, but that is just me.
how do you think ill react? should i wait till the winter or hop on it now?

Hopefully the same way 98% that use it, in that they see no sides... Outside of that it is pretty hard to tell, with any hope it should stabilize and your spot at the back what get any worse.
But everyone reacts differently.

I'd jump on it and reassess in a year
 

Fanjeera

Senior Member
Reaction score
203
astros148 said:
Fanjeera said:
If it's a question of life and death for you, start taking it, but if you can still somehow manage with a bald head, DO NOT touch the poison -- you just can't live a healthy life anymore with all the side effects.
huh ? what ?
Finasteride has severe side effects.
 

Hiker

Established Member
Reaction score
0
Fanjeera,

At the bottom of your post it says Finasteride ruined my life. How long did you take it for and how did it ruin your life?
 

astros148

Established Member
Reaction score
3
Tyler_Durden said:
astros148 said:
[quote="Tyler_Durden":10sv7ezm]Definitely thinning back there unfortunately. I wouldn't waste any time personally, but that is just me.
how do you think ill react? should i wait till the winter or hop on it now?

Hopefully the same way 98% that use it, in that they see no sides... Outside of that it is pretty hard to tell, with any hope it should stabilize and your spot at the back what get any worse.
But everyone reacts differently.

I'd jump on it and reassess in a year[/quote:10sv7ezm]

I just need it to thicken up a little and maintain what i have ot be honest.
 
Top